Alert archive / Wisconsin / River Flood Watches in 2014

River Flood Watch 13, NWS La Crosse, WI

June 15, 2014Buffalo County, Wisconsin; Wabasha County, Minnesota

NWS La Crosse, WI issued this river flood watch at Jun 15, 2014, 10:38 AM CDT for Buffalo County, Wisconsin; Wabasha County, Minnesota. It took effect at Jun 19, 2014, 7:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 15, 2014, 10:38 AM CDT (15:38 UTC)
In effect from
Jun 19, 2014, 7:00 PM CDT
Expired
Jun 17, 2014, 4:17 AM CDT
In force
Issued by
NWS La Crosse, WI
Flood severity
None

Counties Wabasha County, MN, Buffalo County, WI

The radar

The La Crosse radar (KARX), 85 km from the middle of the area, began a volume at 15:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mississippi River at Wabasha - Pool 4 (WABM5).

Action stage
10 ft
Minor stage
12 ft
Moderate stage
14 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

788 
WGUS63 KARX 151538
FFAARX
 
FLOOD WATCH
NATIONAL WEATHER SERVICE LA CROSSE WI
1038 AM CDT SUN JUN 15 2014

...THE NATIONAL WEATHER SERVICE IN LA CROSSE WI HAS ISSUED A FLOOD 
WATCH FOR THE MISSISSIPPI RIVER AROUND WABASHA MINNESOTA...

RECENT ROUNDS OF HEAVY RAINFALL...BETWEEN 1 AND 2 INCHES FELL
SATURDAY NIGHT...COMBINED WITH FORECAST RAINFALL OF 1 TO 3 INCHES
THIS WEEK WILL RESULT IN ANOTHER SIGNIFICANT RISE ON THE MISSISSIPPI
RIVER. SHOULD THIS FORECAST RAINFALL MATERIALIZE...THIS COULD PUSH
THE RIVER ABOVE FLOOD STAGE AROUND WABASHA LATER THIS WEEK AND INTO
THIS UPCOMING WEEKEND.

MNZ079-WIZ032-170338-
/O.NEW.KARX.FL.A.0013.140620T1800Z-000000T0000Z/
/WABM5.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1038 AM CDT SUN JUN 15 2014

THE NATIONAL WEATHER SERVICE IN LA CROSSE WI HAS ISSUED A
* FLOOD WATCH FOR
  THE MISSISSIPPI RIVER AT WABASHA
* FROM FRIDAY AFTERNOON UNTIL FURTHER NOTICE.
* AT 10:00 AM SUNDAY THE STAGE WAS 11.3 FEET.
* MINOR FLOODING IS POSSIBLE. 
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...FLOOD STAGE MAY BE REACHED BY FRIDAY. THE RIVER IS 
  FORECAST TO REACH A CREST NEAR 12.1 FEET BY SATURDAY MORNING.

$$
4 follow-up statements
471 
WGUS63 KARX 160203
FFAARX
 
FLOOD WATCH
NATIONAL WEATHER SERVICE LA CROSSE WI
903 PM CDT SUN JUN 15 2014

...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN MINNESOTA...
WISCONSIN...
  MISSISSIPPI RIVER AT WABASHA AFFECTING WABASHA AND BUFFALO COUNTIES 

RECENT ROUNDS OF HEAVY RAINFALL UPSTREAM...BETWEEN 1 AND 4 INCHES
FELL SATURDAY NIGHT...COMBINED WITH FORECAST RAINFALL OF 1 TO 4
INCHES THIS WEEK WILL RESULT IN ANOTHER SIGNIFICANT RISE ON THE
MISSISSIPPI RIVER. SHOULD THIS FORECAST RAINFALL MATERIALIZE...THIS
COULD PUSH THE RIVER ABOVE FLOOD STAGE AROUND WABASHA LATER THIS WEEK
AND INTO THIS UPCOMING WEEKEND.

MNZ079-WIZ032-171403-
/O.CON.KARX.FL.A.0013.140620T0600Z-000000T0000Z/
/WABM5.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
903 PM CDT SUN JUN 15 2014

THE FLOOD WATCH CONTINUES FOR
  THE MISSISSIPPI RIVER AT WABASHA
* FROM LATE THURSDAY NIGHT UNTIL FURTHER NOTICE.
* AT  7:00 PM SUNDAY THE STAGE WAS 11.3 FEET.
* MINOR FLOODING IS POSSIBLE. 
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...FLOOD STAGE MAY BE REACHED BY FRIDAY MORNING. THE RIVER 
  IS FORECAST TO REACH A CREST NEAR 12.1 FEET BY FRIDAY EVENING.

$$
982 
WGUS63 KARX 161008
FFAARX
 
FLOOD WATCH
NATIONAL WEATHER SERVICE LA CROSSE WI
508 AM CDT MON JUN 16 2014

...THE FLOOD WATCH CONTINUES FOR THE MISSISSIPPI RIVER AT WABASHA
AFFECTING WABASHA AND BUFFALO COUNTIES... 

UPSTREAM HEAVY RAINFALL BETWEEN 1 AND 4 INCHES SATURDAY NIGHT...
COMBINED WITH FORECAST RAINFALL OF 1 TO 4 INCHES THIS WEEK WILL
RESULT IN ANOTHER SIGNIFICANT RISE ON THE MISSISSIPPI RIVER. SHOULD
THIS FORECAST RAINFALL MATERIALIZE...THIS COULD PUSH THE RIVER ABOVE
FLOOD STAGE AROUND WABASHA LATER THIS WEEK AND INTO THIS UPCOMING
WEEKEND. 

STAY TUNED FOR LATER FORECASTS AND STATEMENTS CONCERNING THE EXPECTED
RAINFALL...IF IT OCCURS OR NOT...AND HOW IT MAY IMPACT THE EXPECTED
CREST.

MNZ079-WIZ032-172208-
/O.CON.KARX.FL.A.0013.140620T0600Z-000000T0000Z/
/WABM5.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
508 AM CDT MON JUN 16 2014

THE FLOOD WATCH CONTINUES FOR
  THE MISSISSIPPI RIVER AT WABASHA
* FROM LATE THURSDAY NIGHT UNTIL FURTHER NOTICE.
* AT  4:00 AM MONDAY THE STAGE WAS 11.4 FEET.
* MINOR FLOODING IS POSSIBLE. 
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...FLOOD STAGE MAY BE REACHED BY FRIDAY MORNING. THE RIVER 
  IS FORECAST TO REACH A CREST NEAR 12.1 FEET BY FRIDAY EVENING.

$$
788 
WGUS63 KARX 161618
FFAARX
 
FLOOD WATCH
NATIONAL WEATHER SERVICE LA CROSSE WI
1118 AM CDT MON JUN 16 2014

...THE FLOOD WATCH CONTINUES FOR THE MISSISSIPPI RIVER AT WABASHA
AFFECTING WABASHA AND BUFFALO COUNTIES...

FORECAST RAINFALL OF AROUND ONE TO FOUR INCHES WITHIN THE NEXT FEW
DAYS...COMBINED WITH THE ALREADY MOIST SOIL CONDITIONS AND HIGH WATER
LEVELS...IS EXPECTED TO CAUSE THE RIVER TO RISE TO NEAR FLOOD STAGE.
SHOULD THIS FORECAST RAINFALL MATERIALIZE...IT COULD PUSH THE
RIVER ABOVE FLOOD STAGE AROUND WABASHA LATER THIS WEEK AND INTO THIS
UPCOMING WEEKEND.

STAY TUNED FOR LATER FORECASTS AND STATEMENTS CONCERNING THE
EXPECTED RAINFALL...IF IT OCCURS OR NOT...AND HOW IT MAY IMPACT THE
EXPECTED CREST.

MNZ079-WIZ032-180418-
/O.CON.KARX.FL.A.0013.140620T1200Z-000000T0000Z/
/WABM5.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1118 AM CDT MON JUN 16 2014

THE FLOOD WATCH CONTINUES FOR
  THE MISSISSIPPI RIVER AT WABASHA
* FROM FRIDAY MORNING UNTIL FURTHER NOTICE.
* AT 10:00 AM MONDAY THE STAGE WAS 11.4 FEET.
* MINOR FLOODING IS POSSIBLE. 
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...FLOOD STAGE MAY BE REACHED BY FRIDAY MORNING. THE RIVER 
  IS FORECAST TO REACH A CREST NEAR 12.0 FEET.

$$
983 
WGUS63 KARX 170917
FFAARX
 
FLOOD WATCH
NATIONAL WEATHER SERVICE LA CROSSE WI
417 AM CDT TUE JUN 17 2014

...THE FLOOD WATCH IS CANCELED FOR THE FOLLOWING RIVERS IN 
MINNESOTA...WISCONSIN...
 
  MISSISSIPPI RIVER AT WABASHA AFFECTING WABASHA AND BUFFALO COUNTIES

A FLOOD WARNING FOR THE MISSISSIPPI RIVER AT WABASHA IS IN
EFFECT...WITH MINOR FLOODING ANTICIPATED. THUS...THE WATCH IS
CANCELED.


MNZ079-WIZ032-170947-
/O.CAN.KARX.FL.A.0013.140620T0000Z-000000T0000Z/
/WABM5.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
417 AM CDT TUE JUN 17 2014

* AT  3:00 AM TUESDAY THE STAGE WAS 11.4 FEET.
* FLOOD STAGE IS 12.0 FEET.

$$

What forecasters said that day

The local office's own words before this river flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood watch went out at Jun 15, 6:30 AM CDT, 4 hours 8 minutes earlier.

Area forecast discussion, Jun 15, 6:30 AM CDT, 4 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
630 AM CDT SUN JUN 15 2014

.SHORT TERM...(TODAY INTO MONDAY)
ISSUED AT 240 AM CDT SUN JUN 15 2014

LARGE BAND OF SHOWERS/STORMS EXTENDING FROM THE CENTRAL PLAINS
NORTHEAST INTO SOUTHERN MN AND NORTHERN WI. A UPPER LEVEL SHORTWAVE
TROUGH...INSTABILITY AXIS...STRONG SURGE OF LOW LEVEL MOISTURE
TRANSPORT...AND A WARM FRONT WERE ALL PLAYING ROLES IN THE PCPN
PRODUCTION.

ALL MESO MODELS SUGGEST THAT THIS ACTIVITY WILL CONTINUE TO LIFT
NORTHEAST EARLY THIS MORNING...WITH A DIMINISHING TREND IN AREAL
EXTENT/INTENSITY AS IT DOES. HOWEVER...A COLD FRONT ASSOCIATED WITH
THE TROUGH WILL TRACK EAST ACROSS THE REGION...REACHING THE
MISSISSIPPI RIVER NEAR THE NOON HOUR. INCREASING INSTABILITY AHEAD
OF THE BOUNDARY WILL LIKELY RESULT IN MORE STORM
DEVELOPMENT...FAVORING CENTRAL WI EASTWARD. FAVORABLE 0-3/0-6KM
SHEAR WILL AID IN STORM DEVELOPMENT...AND COUPLED WITH THE
INSTABILITY...SUGGEST A STRONG-SEVERE THUNDERSTORM THREAT. IN
ADDITION...LOW LEVEL SHEAR NEAR THE BOUNDARY COULD SUPPORT ISOLATED
TORNADOES. TRENDS IN THE MESO MODELS POINT TO THE SEVERE THREAT
HANGING JUST EAST/SOUTH OF THE FORECAST AREA. EVOLUTION ALONG THE
FRONT WILL HAVE TO BE MONITORED CLOSELY.

WEAK RIPPLE IN THE UPPER LEVEL FLOW OVER THE SOUTHERN PLAINS WILL
ENHANCE THANKS TO CONVECTION...BECOMING MORE OF AN MCV AS IT SPINS
TOWARD THE REGION MONDAY EVENING. 40+ KT 850 MB JET FUELS THIS
CONVECTION WITH A STRONG MOISTURE FLUX...NOSING TOWARD THE FORECAST
AREA BY 00-06Z TUE. MUCAPES CLIMB ABOVE 2000 J/KG BY 00Z...WITH 40+
KTS OF 0-6KM SHEAR. BOTH FAVORABLE FOR STORM DEVELOPMENT...AND THE
POTENTIAL FOR STRONG-SEVERE STORMS. HEAVY RAIN EXPECTED WITH ANY OF
THE STRONGER STORMS.

MODELS UNCERTAIN WHERE THIS THUNDERSTORM COMPLEX WILL MOVE. THE
15.00Z NAM SUGGESTS THERE WILL BE TWO FAVORED AREAS...WITH ONE AREA
OF SHOWERS/STORMS ADVANCING INTO CENTRAL MN AND ANOTHER WITH A
GREATER SEVERE THREAT HUGGING SOUTHERN IA. THE 15.00Z GFS TAKES A
BEAD ON THE FORECAST AREA...TRACKING THE STORM COMPLEX ACROSS THE
AREA MONDAY EVENING. THE ECMWF IS SLOWER BRINGING THIS FEATURE
IN...BUT SUGGESTS SOMETHING SIMILAR IN PLACEMENT TO THE GFS. THE GEM
MEANWHILE SEEMS TO HINT AT A SOLUTION IN THE NAM VEIN. WILL TAKE A
BLEND APPROACH TO THE PCPN CHANCES FOR THE MOMENT.

.LONG TERM...(TUESDAY THROUGH SATURDAY)
ISSUED AT 240 AM CDT SUN JUN 15 2014

ACTIVE WEATHER PATTERN STILL ON TRACK FOR MUCH OF THE NEW
WEEK...WITH FAIR AGREEMENT BETWEEN THE GFS AND ECMWF. INTERPLAY
BETWEEN SEVERAL WEATHER ELEMENTS WILL RESULT IN DAILY RAIN CHANCES
ACROSS PARTS OF THE UPPER MISSISSIPPI RIVER VALLEY. NOT ALL WILL GET
WET EVERYDAY...NOR WILL A DAY LIKELY BE A COMPLETE WASHOUT.

THE MAIN PLAYERS...

1) BITS OF ENERGY WILL SPIN THROUGH SOUTHWEST FLOW A LOFT. RIDGE
AXIS HOLDS ACROSS THE GREAT LAKE STATES INTO THU...WITH A TROUGH
TRACKING FROM THE SOUTHERN ROCKIES TOWARD THE REGION ON FRI -
EXITING EAST ON SATURDAY.

2) WEAK WEST-EAST SURFACE FRONT LAYS UP ACROSS THE REGION TUE...AND
WILL WAVER ACROSS THE AREA FOR MUCH OF THE WORK WEEK.

3) STRONG LOW LEVEL JET/MOISTURE TRANSPORT FOCUSES ACROSS THE UPPER
MISSISSIPPI RIVER VALLEY NEARLY EVERY NIGHT.

4) INSTABILITY PEAKS DURING THE AFTERNOON HOURS WITH SBCAPES IN
EXCESS OF 3000 J/KG SOME DAYS. INSTABILITY WEAKENS AT NIGHT...BUT
MODELS HOLD TO AT LEAST 1000 J/KG OF MUCAPE MANY NIGHTS. 0-6 KM
SHEAR MOSTLY IN THE 30-40 KTS MOST DAYS...FAVORABLE FOR STORM
DEVELOPMENT.

THIS RECIPE BAKES UP REPEATED ROUNDS OF SHOWERS AND THUNDERSTORMS
FOR THE REGION. SOME WOULD HAVE THE POTENTIAL TO BECOME STRONG TO
SEVERE...ALTHOUGH THE DETAILS ON WHERE/WHEN ARE UNCLEAR AT THIS
TIME.

RAINFALL WILL BE A CONCERN NEXT WEEK AS THE THREAT FOR PERIODS OF
HEAVY RAIN LOOKS HIGH. THE GFS PROGS A WARM CLOUD DEPTH OF 3500-4000
M WITH PWS FROM 1 1/2 TO 1 3/4. PAIR THIS WITH STRONG LOW LEVEL
MOISTURE RETURN AND STRETCHES WITH HEAVY RAIN ARE LIKELY. TOTAL QPF
THROUGH FRIDAY IN THE GFS SUGGESTS 3-5 INCHES...WITH ABOUT 3 INCHES
VIA THE ECMWF. LOCALLY HIGHER AMOUNTS EASILY POSSIBLE. THE MAIN
QUESTION HERE IS IF THE HEAVY RAIN WILL FALL ACROSS THE SAME
LOCATIONS DAY AFTER DAY...OR WILL THEY SHIFT. FLASH FLOOD WATCHES
COULD BECOME NECESSARY IF IT BECOMES APPARENT THAT CERTAIN LOCATIONS
WILL BE THE FOCUS FOR THE HEAVY RAIN THREAT.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING)
ISSUED AT 630 AM CDT SUN JUN 15 2014

CONDITIONS ACROSS THE TAF SITES WILL REMAIN UNSETTLED WITH SCT
SHRA/TSRA/MVFR VSBYS AND CIGS IN THE 2500-4000 FT RANGE UNTIL A COLD
FRONT SWEEPS ACROSS THE AREA. FRONTAL PASSAGE LOOKS TO BE LATER THIS
MORNING AT KRST AND EARLY THIS AFTERNOON AT KLSE. BRISK SOUTHEAST TO
SOUTH WINDS WILL ALSO OCCUR AT THE TAF SITES UNTIL THE FRONT PASSES.

DRIER AIR SPREADS IN BEHIND THE FRONT THE FRONT. THE LOWER CLOUDS
WILL MOVE OUT OR DISSIPATE THROUGH THE AFTERNOON HOURS WITH SKIES
BECOMING CLEAR OR SCT250 FOR TONIGHT. WEST TO SOUTHWEST WINDS OF 5-
10 KTS TONIGHT SHOULD KEEP ANY LATE NIGHT/EARLY MORNING RADIATIONAL
BR/FG TO A MINIMUM...WITH GOOD VFR CONDITIONS EXPECTED FROM MID
AFTERNOON THRU TONIGHT AND MUCH OF MONDAY.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT TERM...RIECK
LONG TERM....RIECK
AVIATION.....HALBACH
Hazardous weather outlook, Jun 15, 4:38 AM CDT, 6 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
438 AM CDT SUN JUN 15 2014

IAZ010-011-029-MNZ079-088-096-WIZ017-029-032>034-041-161000-
WINNESHIEK-ALLAMAKEE-FAYETTE-WABASHA-WINONA-HOUSTON-TAYLOR-CLARK-
BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-
438 AM CDT SUN JUN 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA AND WEST INTO NORTH-CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH EARLY AFTERNOON. SOME
COULD CONTAIN HEAVY RAIN. ORGANIZED SEVERE WEATHER IS NOT
EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE WILL BE PERIODS OF SHOWERS AND THUNDERSTORMS THROUGH
SATURDAY. SOME OF THE STORMS WILL PRODUCE HEAVY RAINFALL. IF
LOCATIONS RECEIVE REPEATED ROUNDS OF HEAVY RAIN...FLASH FLOODING
WILL BECOME A CONCERN. ITS TOO EARLY TO DISCERN IF THERE WOULD BE
A SEVERE WEATHER THREAT OUTSIDE OF THE FLOODING POTENTIAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. RAINFALL
REPORTS ARE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

IAZ030-WIZ042>044-053>055-061-161000-
CLAYTON-MONROE-JUNEAU-ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
438 AM CDT SUN JUN 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA
AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THE AFTERNOON. SOME
COULD BE STRONG...WITH HEAVY RAIN...SMALL HAIL AND STRONG WIND
GUSTS. THE THREAT FOR ORGANIZED SEVERE WEATHER WILL LIKELY HOLD
SOUTH AND EAST OF THE AREA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE WILL BE PERIODS OF SHOWERS AND THUNDERSTORMS THROUGH
SATURDAY. SOME OF THE STORMS WILL PRODUCE HEAVY RAINFALL. IF
LOCATIONS RECEIVE REPEATED ROUNDS OF HEAVY RAIN...FLASH FLOODING
WILL BECOME A CONCERN. ITS TOO EARLY TO DISCERN IF THERE WOULD BE
A SEVERE WEATHER THREAT OUTSIDE OF THE FLOODING POTENTIAL.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. RAINFALL
REPORTS ARE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

IAZ008-009-018-019-MNZ086-087-094-095-161000-
MITCHELL-HOWARD-FLOYD-CHICKASAW-DODGE-OLMSTED-MOWER-FILLMORE-
438 AM CDT SUN JUN 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA
AND SOUTHEAST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE THIS MORNING. SOME COULD
CONTAIN HEAVY RAIN. SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG TO SEVERE THUNDERSTORMS COULD APPROACH FROM THE WEST MONDAY
EVENING. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES
WOULD BE POSSIBLE. HEAVY RAIN IS LIKELY WITH ANY STRONGER STORM.

THERE WILL BE PERIODS OF SHOWERS AND THUNDERSTORMS THROUGH
SATURDAY. SOME OF THE STORMS WILL PRODUCE HEAVY RAINFALL. IF
LOCATIONS RECEIVE REPEATED ROUNDS OF HEAVY RAIN...FLASH FLOODING
WILL BECOME A CONCERN. ITS TOO EARLY TO DISCERN IF THERE WOULD BE
A SEVERE WEATHER THREAT OUTSIDE OF THE FLOODING POTENTIAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. RAINFALL
REPORTS ARE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

RIECK

In the hours before

Local storm report, Jun 15, 6:04 AM CDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
604 AM CDT SUN JUN 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     TSTM WND DMG     WINONA                  44.05N 91.66W
06/14/2014                   WINONA             MN   911 CALL CENTER

            DELAYED REPORT. 3 TO 4 TREES, POWERLINE DOWN. TIME
            ESTIMATED.

&&

ZT
Special weather statement, Jun 15, 9:43 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
943 AM CDT SUN JUN 15 2014

IAZ009>011-019-029-030-MNZ079-086>088-094>096-WIZ032-033-041-053-
054-061-151800-
HOWARD-WINNESHIEK-ALLAMAKEE-CHICKASAW-FAYETTE-CLAYTON-WABASHA-
DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-BUFFALO-TREMPEALEAU-
LA CROSSE-VERNON-CRAWFORD-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...OELWEIN...
ROCHESTER...WINONA...AUSTIN...LA CROSSE...VIROQUA...
PRAIRIE DU CHIEN...PLATTEVILLE
943 AM CDT SUN JUN 15 2014

...STRONG SOUTH WINDS INTO EARLY THIS AFTERNOON...

SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED
THROUGH MIDDAY AHEAD OF A COLD FRONT. THOSE DRIVING HIGH PROFILE
VEHICLES ON EAST TO WEST ORIENTED ROADS SHOULD DRIVE WITH CAUTION.
ALSO...THESE WINDS COULD BLOW AROUND UNSECURED LIGHT WEIGHT
OBJECTS SUCH AS PATIO FURNITURE AND MAY ALSO BREAK SMALL TREE
BRANCHES.

WETENKAMP

Nearby

River Flood Watches in Wisconsin, 2014River Flood Watches in Minnesota, 2014Every river flood watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.